# SDR HEEA080537

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 9,605 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 32005007
- Part serial: 230569
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TACH GENERATOR FAILED TO FUNCTION. REPLACED WITH SERVICEABLE PART.
